# SDR SWAA2020072795780

- Difficulty date: June 28, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE CRACKED AT FASTENER TAIL BS 537.7 AND RBL 45.57.   REMOVED MAIN CABIN SUPPORT ANGLE AND REPLACED WITH NEW ANGLE AT STA 537.7 RBL 45.7 AS REQUIRED REF #B737 SRM 51-40-02-0G-0
